# SDR R61A2024111700538

- Difficulty date: October 30, 2024
- Submitted: November 17, 2024
- Operation: Air carrier
- Aircraft: N741YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000653
- Aircraft time: 17,209 hours, 12,291 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Strap
- Part number: 17092406003
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WING TO FUSELAGE FAIRING ATTACHMENT STRAP BETWEEN FR73-FR75, BETWEEN STR29R-STR23R FOUND CORRODED.    CORRODED AFT WING TO FUSELAGE FAIRING ATTACHMENT STRAP BETWEEN FR31-FR75, BETWEEN STR29R-23R REMOVED & REPLACED IAW SRM 51-41-02 & 51-43-04
